MathSciNet Relay Station
MathSciNet bibliographic data
MR1136224 (93a:11089) 11R11 (11R29)
Mollin, R. A.; Williams, H. C. On real quadratic fields of class number two. Math. Comp. 59 (1992), no. 200, 625–632.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement